# SDR 29GA2018111500001

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 36,147 hours, 40,336 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0067 FLL/MCO REPORT: EMERGENCY EXIT SIGN BY MAIN CABIN DOOR COMES ON ONLY DIMLY - CAN'T SEE IT IN DAYLIGHT. CORRECTIVE ACTION: RESET CONNECTOR ON LH GALLEY. OPS CK GOOD. I.A.W. SAAB MM 33-50.
